# SDR TWA9914706

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Row 29def
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CABIN EGRESS LIGHTS WERE INOP AT ROW 29 D/E/F AND TAIL CONE EMERGENCY LIGHTS.  INSTALLED A NEW MODULE AND INSTALLED NEW BATTERY.
